Delay-dependent exponential stability analysis for discrete-time switched neural networks with time-varying delay

Full text for this resource is not available from the Research Repository.

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2011) Delay-dependent exponential stability analysis for discrete-time switched neural networks with time-varying delay. Neurocomputing, 74 (10). pp. 1626-1631. ISSN 0925-2312

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7149
DOI https://doi.org/10.1016/j.neucom.2011.01.015
Official URL http://dx.doi.org/ 10.1016/j.neucom.2011.01.015
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID21757, switched neural networks, time-varying delays, exponential stability, average dwell time, linear matrix inequality (LMI)
Citations in Scopus 57 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login